Additive reverses of the generalized triangle inequality in normed spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2005) Additive reverses of the generalized triangle inequality in normed spaces. Acta Mathematica Vietnamica, 30 (3). pp. 261-274. ISSN 0251-4184

Abstract

Some additive reverses of the generalized triangle inequality in normed linear spaces are given. Applications for complex numbers are pro-vided as well.

Item type Article
URI http://vuir.vu.edu.au/id/eprint/2729
Official URL http://www.math.ac.vn/publications/acta/pdf/050326...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID9411; triangle inequality, reverse inequality, normed linear spaces, inner product spaces, complex numbers
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login